Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Serdyukov, Anatolii Ivanovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:317
Abstract pages:3575
Full texts:1318
References:75

http://www.mathnet.ru/eng/person30276
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222990

Publications in Math-Net.Ru
2001
1. E. Kh. Gimadi, A. I. Serdyukov, “On some results for the maximum traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001),  22–39  mathnet  mathscinet  zmath
2000
2. E. Kh. Gimadi, A. I. Serdyukov, “An algorithm for finding the minimum spanning tree with a diameter bounded from below”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000),  3–11  mathnet  mathscinet  zmath
3. E. Kh. Gimadi, N. M. Kairan, A. I. Serdyukov, “On the solvability of a multi-index axial assignment problem on one-cycle permutations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 12,  21–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:12 (2000), 19–24
1999
4. E. Kh. Gimadi, A. I. Serdyukov, “Axial three-index assignment and traveling salesman problems: fast approximate algorithms and their probabilistic analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 12,  19–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:12 (1999), 17–22
1998
5. A. I. Serdyukov, “On the problem of the maximum spanning tree of bounded radius”, Diskretn. Anal. Issled. Oper., Ser. 1, 5:3 (1998),  64–69  mathnet  mathscinet  zmath
6. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “On a problem of the choice of a cyclic route and loading of transport vehicles”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:1 (1998),  12–18  mathnet  mathscinet  zmath
1996
7. A. I. Serdyukov, “On a property of the traveling salesman problem for a maximum in a two-dimensional normed space”, Diskretn. Anal. Issled. Oper., 3:1 (1996),  75–79  mathnet  mathscinet  zmath
1995
8. A. I. Serdyukov, “The traveling salesman problem for a maximum in finite-dimensional real spaces”, Diskretn. Anal. Issled. Oper., 2:1 (1995),  50–56  mathnet  mathscinet  zmath
1994
9. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis”, Sibirsk. Zh. Issled. Oper., 1:2 (1994),  8–17  mathnet  mathscinet  zmath
1990
10. A. I. Serdyukov, “Extremal problems on permutations for special classes of matrices”, Upravliaemie systemy, 1990, 30,  57–60  mathnet  mathscinet  zmath
1987
11. A. I. Serdyukov, “An asymptotically exact algorithm for the traveling salesman problem for a maximum in Euclidean space”, Upravliaemie systemy, 1987, 27,  79–87  mathnet  mathscinet  zmath
1985
12. A. I. Serdyukov, “Complexity of the solution of the traveling salesman problem with a prescription on graphs with small degrees of vertices”, Upravliaemie systemy, 1985, 26,  73–82  mathnet  mathscinet
13. A. V. Kostochka, A. I. Serdyukov, “Polynomial algorithms with the estimates 3/4 and 5/ for the traveling salesman problem of the maximum”, Upravliaemie systemy, 1985, 26,  55–59  mathnet  mathscinet
1984
14. A. I. Serdyukov, “An algorithm with an estimate for the travelling salesman problem of the maximum”, Upravliaemie systemy, 1984, 25,  80–86  mathnet  mathscinet  zmath
1979
15. A. I. Serdyukov, “The problem of finding a Hamilton cycle (contour) in the presence of exclusions”, Upravliaemie systemy, 1979, 19,  57–64  mathnet  mathscinet  zmath
1978
16. A. I. Serdyukov, “The traveling salesman problem in the presence of exclusions”, Upravliaemie systemy, 1978, 17,  80–86  mathnet  mathscinet  zmath
17. A. I. Serdyukov, “Some extremal bypasses in graphs”, Upravliaemie systemy, 1978, 17,  76–79  mathnet  mathscinet  zmath
1976
18. A. I. Serdyukov, “Reciprocal reducibility of some extremal problems in graph theory”, Upravliaemie systemy, 1976, 15,  68–73  mathnet  mathscinet  zmath
1975
19. A. I. Serdyukov, “The covering problem”, Upravliaemie systemy, 1975, 14,  52–58  mathnet  mathscinet  zmath
1974
20. A. I. Serdyukov, “On the problem of finding a minimal Euler multigraph for a connected graph with weighted edges”, Upravliaemie systemy, 1974, 12,  61–67  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022